Rocky Mountain Journal of Mathematics

Impulsive Stabilization and Applications to Population Growth Models

Xinzhi Liu

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 381-395.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072290

Digital Object Identifier
doi:10.1216/rmjm/1181072290

Mathematical Reviews number (MathSciNet)
MR1340015

Zentralblatt MATH identifier
0832.34039

Citation

Liu, Xinzhi. Impulsive Stabilization and Applications to Population Growth Models. Rocky Mountain J. Math. 25 (1995), no. 1, 381--395. doi:10.1216/rmjm/1181072290. https://projecteuclid.org/euclid.rmjm/1181072290


Export citation

References

  • L.H. Erbe, H.I. Freedman, X.Z. Liu and J.H. Wu, Comparison principles for impulsive parabolic equations with applications to models of single species growth, J. Austral. Math. Soc. 32 (1991), 382-400.
  • H.I. Freedman, Deterministic mathematical models in population ecology, HIFR Consulting Ltd., Edmonton, 1987.
  • V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, 1989.
  • V. Lakshmikantham and X.Z. Liu, Stability criteria for impulsive differential equations in terms of two measures, J. Math. Anal. Appl. 137 (1989), 591-604.
  • X.Z. Liu, Stability theory for impulsive differential equations in terms of two measures, in Differential equations stability and control (S. Elyadi, ed.), Marcel Dekker, New York, 1990, 61-70.